# SDR UPS97222619

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201331
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SEAT TRACK FROM STA 600 TO 620 LBL 0.  REMOVED CORRODED SECTION OF SEAT TRACK PROCURED NEW SECTION OF SEAT TRACK AND INSTALLED IAW SRM 51-30-2.
